Alert archive / Ohio / Flash Flood Warnings in 2013

Flash Flood Warning 27, NWS Wilmington, OH

July 22, 2013Union County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 22, 2013, 8:32 AM EDT for Union County, Ohio. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 8:32 AM EDT (12:32 UTC)
Expired
Jul 22, 2013, 11:30 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Union County, OH

The radar

The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 9:41 AM EDTFLASH FLOOD3 W Marysville, OHHIGH WATER MOVING OVER SR 245 AT POLING RD. WILBUR RD CLOSED DUE TO HIGH MOVING WATER. BEAR SWAMP RD AT ALLEN CENTER RD COVERED BY WATER.
Jul 22, 9:41 AM EDTFLASH FLOOD4 Nw Marysville, OHWESTLAKE-LEE RD CLOSED AT PAVER-BARNES RD DUE TO MOVING HIGH WATER. SHIRK RD ALSO CLOSED DUE TO HIGH WATER. US 33 AT HONDA PKWY WAS COVERED BY WATER.
Jul 22, 9:41 AM EDTFLASH FLOOD4 Nw Marysville, OHWATER MOVING RAPIDLY OVER DOG LEG ROAD. VIA SOCIAL MEDIA.
Jul 22, 9:41 AM EDTFLASH FLOODMarysville, OHNUMEROUS ROADS FLOODED AND IMPASSABLE. SEVERAL CREEKS AND STREAMS WITH WATER OUT OF THEIR BANKS.
Jul 22, 9:45 AM EDTFLASH FLOOD3 Wsw Pharisburg, OHWOLFORD-MASKILL RD AT MARTIN WELCH RD COVERED BY HIGH MOVING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
587 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WGUS51 KILN 221232
FFWILN
OHC159-221530-
/O.NEW.KILN.FF.W.0027.130722T1232Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
832 AM EDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN UNION COUNTY IN CENTRAL OHIO...

* UNTIL 1130 AM EDT.

* AT 825 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
  VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN   
  HAVE ALREADY FALLEN...AND ANOTHER WAVE OF HEAVY RAIN WILL MOVE     
  THROUGH THE WARNED AREA THROUGH 10 AM...WITH TOTAL AMOUNTS UP TO 3 
  INCHES POSSIBLE. THIS WILL LEAD TO FLASH FLOODING ON SMALL CREEKS  
  AND IN POORLY DRAINED AREAS.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...MARYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
      4022 8349 4023 8351

$$

BINAU
4 follow-up statements
763 
WGUS71 KILN 221305
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
905 AM EDT MON JUL 22 2013

OHC159-221530-
/O.CON.KILN.FF.W.0027.000000T0000Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-
905 AM EDT MON JUL 22 2013

...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN UNION COUNTY IN CENTRAL
OHIO UNTIL 1130 AM EDT...

AT 900 AM EDT...RADAR AND AUTOMATED RAIN GAUGES INDICATED THAT HEAVY 
RAIN HAD FALLEN ACROSS THE WARNED AREA. A GUAGE NORTHEAST OF 
MARYSVILLE INDICATED THAT OVER 2 INCHES OF RAIN HAS FALLEN...MOST OF 
IT IN THE LAST HOUR...AND MORE MODERATE TO HEAVY RAIN WAS MOVING 
BACK INTO THIS AREA FROM THE SOUTH. THIS COULD BRING ANOTHER HALF 
INCH TO INCH OF RAIN IN A SHORT AMOUNT OF TIME. 

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...MARYSVILLE.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...BROADWAY...
CHUCKERY...MILFORD CENTER...NEW DOVER...PHARISBURG...POTTERSBURG...
RAYMOND AND STATE ROUTE 4 AT STATE ROUTE 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
      4022 8349 4023 8351

$$

BINAU
205 
WGUS71 KILN 221351
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
951 AM EDT MON JUL 22 2013

OHC159-221530-
/O.CON.KILN.FF.W.0027.000000T0000Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-
951 AM EDT MON JUL 22 2013

...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN UNION COUNTY IN CENTRAL
OHIO UNTIL 1130 AM EDT...

AT 948 AM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
OCCURRING IN PORTIONS OF UNION COUNTY.  NUMEROUS ROADS ARE IMPASSABLE
AND PICTURES RECEIVED VIA SOCIAL MEDIA INDICATE WATER FLOWING ACROSS
ROADWAYS. RADAR AND GAUGE REPORTS INDICATE ABOUT 2 TO 3 INCHES OF RAIN
IN ABOUT 90 MINUTES ACROSS PORTIONS OF UNION COUNTY.

HEAVY RAIN RATES HAVE MOSTLY ENDED BUT LIGHT TO MODERATE RAIN 
WILL CONTINUE WHICH WILL SLOW THE RUNOFF...AND PROLONG FLOODING ISSUES.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...MARYSVILLE.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...BROADWAY...
CHUCKERY...MILFORD CENTER...NEW DOVER...PHARISBURG...PITTSBURGH...
RAYMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
      4022 8349 4023 8351

$$

BINAU
338 
WGUS71 KILN 221446
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 AM EDT MON JUL 22 2013

OHC159-221530-
/O.CON.KILN.FF.W.0027.000000T0000Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-
1046 AM EDT MON JUL 22 2013

...FLASH FLOOD WARNING CONTINUES FOR SOUTHERN UNION COUNTY IN CENTRAL
OHIO UNTIL 1130 AM EDT...

AT 1043 AM EDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
FLOODING OCCURRING IN UNION COUNTY. RADAR
INDICATED THAT THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA.
HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH
FLOODING TO CONTINUE TO OCCUR.

ROADWAYS THAT HAVE EXPERIENCED FLASH FLOODING AND ARE CURRENTLY CLOSED
AS PER THE UNION COUNTY EMERGENCY MANAGEMENT INCLUDE...

PINE LANE BETWEEN HILLVIEW ROAD AND COUNTY HOME ROAD
WESTLAKE LEE ROAD BETWEEN PAVER BARNES AND DOG LEG ROAD
SHIRK ROAD BETWEEN PAVER BARNES AND DOG LEG ROAD

MANY OTHER ROADS ARE REPORTED TO HAVE HIGH WATER ON THEM.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...BROADWAY...
CHUCKERY...MILFORD CENTER...NEW DOVER...PHARISBURG...POTTERSBURG...
RAYMOND AND STATE ROUTE 4 AT STATE ROUTE 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
      4022 8349 4023 8351

$$

BINAU
775 
WGUS71 KILN 221530
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1130 AM EDT MON JUL 22 2013

OHC159-221539-
/O.EXP.KILN.FF.W.0027.000000T0000Z-130722T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION OH-
1130 AM EDT MON JUL 22 2013

...THE FLASH FLOOD WARNING FOR SOUTHERN UNION COUNTY IN CENTRAL OHIO
WILL EXPIRE AT 1130 AM EDT...

WHILE THE THREAT FOR FLASH FLOODING HAS ENDED...FLOODING IS STILL 
OCCURRING AND THUS A FLOOD WARNING HAS BEEN ISSUED FOR MUCH OF THE
AREA PREVIOUSLY IN THE FLASH FLOOD WARNING.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 4040 8351 4035 8325 4011 8329 4011 8351
      4022 8349 4023 8351

$$

BINAU

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 6:54 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 22, 6:54 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
654 AM EDT MON JUL 22 2013

.SYNOPSIS...
A VIGOROUS UPPER LEVEL SYSTEM WILL SWING ACROSS THE REGION TODAY
BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. A VERY MOIST
AND HUMID AIRMASS WILL PROMOTE THE THREAT OF HEAVY RAIN. A COLD
FRONT WILL BRING YET ANOTHER CHANCE OF MORE SHOWERS AND
THUNDERSTORMS ON TUESDAY...BEFORE HIGH PRESSURE FINALLY BUILDS IN
ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SHARP H5 S/W IS FORECAST TO SWING UP THE OHIO RIVER VALLEY
TODAY. MODELS ARE CONSISTENT IN PULLING A VERY MOIST AIRMASS
ACROSS SRN SECTIONS TODAY...WITH PW OF AROUND 2 INCHES AFFECTING
THE SRN 1/3 OF THE AREA. AS HEATING INCREASES TODAY...CONVECTION
SHOULD BECOME MORE WIDESPREAD...ESPECIALLY ACROSS THE S. WENT
CATEGORICAL ACROSS THE SRN HALF OF THE FA AND LIKELY ACROSS THE N.
SOME LOCATIONS IN THE S RECEIVED SOME HEAVY RAIN
OVERNIGHT...MAKING THEM MORE SUSCEPTIBLE TO FLOODING TODAY. DECIDED
TO GO WITH A FLASH FLOOD WATCH TO COVER THE FLOOD THREAT FROM THE
HIGH PW. PLACED THE WATCH OVER THE SRN 1/3 OF THE FA.

CLOUD COVER AND PCPN SHOULD HELP HOLD TEMPERATURES DOWN INTO THE
LOWER 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
AS THE S/W AND ASSOCIATED FORCING PUSH W OF THE FA THIS EVENING
THE CONVECTION SHOULD WIND DOWN FROM NW TO SE.

FAST NW FLOW ALOFT THEN BRINGS NEXT SYSTEM INTO THE REGION FOR
TUESDAY...AS A CDFNT SWINGS ACROSS THE GREAT LAKES INTO THE OHIO
VALLEY. ANOTHER ROUND OF SHOWERS AND TSTMS ARE EXPECTED ON TUESDAY
AS THE FRONT DROPS THROUGH. CONVECTION MIGHT LINGER INTO TUESDAY
EVENING...BUT THEN FINALLY IT LOOKS LIKE A DRIER AIRMASS WORKS IN
LATE TUESDAY NIGHT AND WEDNESDAY HAS HIGH PRESSURE SETTLES IN.

MODEL CONSENSUS IS SHOWING THAT HIGHS WILL BE IN THE LOWER TO MID
80S ON TUESDAY...WITH HIGHS ONLY IN THE 70S ON WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MID/UPR LEVEL RIDGE TO BUILD OVER THE WESTERN US WITH SFC HIGH
PRESSURE SLIDING SE INTO THE OHIO VALLEY. THIS HIGH WILL PROVIDE
DRY WEATHER CONDITIONS THRU THE END OF THE WEEK. TEMPERATURES ON
THURSDAY LOOK TO BE A AROUND 5 DEGREES BELOW NORMAL...WITH HIGHS
RANGING FROM THE UPPER 70S NORTHWEST TO THE LOWER 80S SE. READINGS
CLOSER TO NORMAL EXPECTED FOR FRIDAY WITH HIGHS RANGING FROM THE
LOWER 80S NORTHWEST TO THE MID 80S SOUTHEAST.

SHORTWAVE AND ASSOCIATED SFC FRONT TO PROVIDE NEXT CHANCE FOR
PRECIPITATION SATURDAY. WILL CARRY HIGHEST POPS OVER THE SE. SOME
MODEL SOLNS EXIST REGARDING PROGRESSION OF SFC FNT. AT THIS TIME
WILL FOLLOW MORE PROGRESSIVE SOLN AND DRY THE REGION OUT SUNDAY WITH
TEMPS 5 TO 7 DEGREES BELOW NORMAL.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
SHOWERS OVER THE AREA THIS MORNING WILL CONTINUE AND PRIMARILY
SEE CIGS 10KFT OR BETTER. PROBLEM THIS MORNING IS ANY MVFR BR
ASSOCIATED WITH AND IN THE WAKE OF SHOWER ACTIVITY.

SURFACE LOW PRESSURE WILL TAKE AIM ON THE REGION THIS AFTERNOON
AND SQUEEZE OUT SOME MORE SHOWER AND THUNDERSTORM ACTIVITY. UPPER
LEVEL LIFT WILL ACCOMPANY THE SURFACE FRONT WITH A H5 SHORTWAVE
LOCATED ALONG THE IN/OH BORDER AT 18Z. BOTH THE UPPER LEVEL LOW
AND THE SURFACE LOW WILL MOVE SLOWLY EAST AND LINGER OVER SOUTHERN
OHIO THROUGH 0Z BEFORE EXITING IN THE 0-6Z TIME FRAME.

AFTER THE FORCING FROM THE LOWS MOVE EAST...THERE WILL BE LITTLE
UPPER LEVEL CLOUD COVER AND IFR CIGS AND VSBYS ARE EXPECTED AS THE
CLEARING LETS THE MOIST BOUNDARY LAYER RADIATE AND REACH THE
DEWPOINTS.

OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY AND TUESDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ077>082-088.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR INZ073>075-080.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...AR
AVIATION...FRANKS
Hazardous weather outlook, Jul 22, 4:47 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
447 AM EDT MON JUL 22 2013

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
230900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
447 AM EDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.
AN UPPER LEVEL SYSTEM SWINGING ACROSS THE REGION TODAY WILL KICK
OFF MORE SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS COULD
PRODUCE PERIODS OF BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>082-088-230900-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
447 AM EDT MON JUL 22 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 1:50 AM EDTSpecial Weather StatementILNPreble55 min
Jul 22, 3:41 AM EDTFlash Flood WatchILNAdams, Brown, Butler, Champaign, Clark, Clermont and 21 more16 hr
Jul 22, 7:56 AM EDTAreal Flood AdvisoryILNChampaign, Logan, Union3 hr
Jul 22, 8:46 AM EDTAreal Flood AdvisoryILNDelaware, Union3 hr
Jul 22, 8:57 AM EDTAreal Flood AdvisoryILNFranklin3 hr
Jul 22, 9:22 AM EDTFlash Flood WarningILNDelaware, Union3 hr
Jul 22, 9:41 AM EDTFlash Flood WarningILNFranklin3 hr
Jul 22, 10:26 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Licking3 hr
Jul 22, 11:28 AM EDTAreal Flood WarningILNDelaware, Union5 hr
Jul 22, 11:50 AM EDTAreal Flood AdvisoryILNLicking115 min
Jul 22, 12:11 PM EDTAreal Flood AdvisoryILNAdams, Scioto2 hr
Jul 22, 12:35 PM EDTAreal Flood WarningILNFranklin4 hr
Jul 22, 1:08 PM EDTAreal Flood AdvisoryILNScioto112 min

Nearby

Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.